# SDR UALA2011010600090

- Difficulty date: January 5, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 39,047 hours, 8,610 cycles
- Engine: Pwa PW4077
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 8KE143PAC1
- Part serial: 42
- Condition: False Activation
- Location: Engine Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VIBRATION INDICATION (ENGINE) - BLANK  MSG01- ACTIVE ENGINE START HARD; SIGNAL CONDITIONER UNIT (LEFT) HAS NO OUTPUT ON SYSTEM ARINC 629 BUS (LEFT).  DB- LEFT AIMS MSG-7708841 ACTIVE ES HARD.  RESET CIRCUIT BREAKER PER FIM 77-31-825, NO HELP.  RESET AIRCRAFT PWR NO HELP.  REPLACED L VIB MONITOR UNIT AS PER REF MM.  NO EXISTING MAINTENANCE MSG.  REPLACED LT VIB MONITOR UNIT AS PER REF MM.  NO EXISTING MAINTENANCE MSG.
